# SDR EE4Y100487

- Difficulty date: November 4, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472172205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REAR FUSELAGE, PAX CABIN, AFT SERVICE AREA FROM STA 2799 TO STA 2871 -Y1292 FLOOR STRUCTURE BEAM CORRODED (FLOOR STRUCTURE BEAM PN: D53472172205) NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
